Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Smooth solutions of initial-value problems in regions with corners


Author: E. C. Svendsen
Journal: Proc. Amer. Math. Soc. 92 (1984), 185-189
MSC: Primary 35B65; Secondary 35L99
DOI: https://doi.org/10.1090/S0002-9939-1984-0754699-1
MathSciNet review: 754699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The method of images is used to show the existence and uniqueness of smooth solutions of initial-value problems in regions with corners.


References [Enhancements On Off] (What's this?)

  • [1] J. B. Keller, The scope of the image method, Comm. Pure Appl. Math. 6 (1953), 505-512. MR 0058093 (15:321a)
  • [2] F. J. Massey and J. B. Rauch, Differentiability of solutions to hyperbolic initial-boundary value problems, Trans. Amer. Math. Soc. 189 (1974), 303-318. MR 0340832 (49:5582)
  • [3] S. Osher, Initial-boundary value problems for hyperbolic systems in regions with corners. II, Trans. Amer. Math. Soc. 198 (1974), 155-175. MR 0352715 (50:5202)
  • [4] L. Sarason and J. A. Smoller, Geometrical optics and the corner problem, Arch. Rational Mech. Anal. 56 (1975), 34-69. MR 0346334 (49:11059)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B65, 35L99

Retrieve articles in all journals with MSC: 35B65, 35L99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754699-1
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society